# SDR QXEA9800152

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Misdrilled
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROW OF 12 NR 5 CHERRY MAX RIVETS WHICH ARE LOOSE AND HAVE INSUFFICIENT EDGE DISTANCE ON THE INNER SKIN OF THE RIGHT HAND SPEED BRAKE 35 FROM THE TRAILING EDGE NEAR THE TOP.  REPAIRED SPEED BRAKE SKIN AS PER HORIZON EA 4-53-325.
